Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0331376

author
Vogt, Rainer M.
title
Homotopy limits and colimits
year
1973
journal
Mathematische Zeitschrift
volume
134
pages
11–52
MathSciNet
MR0331376
DOI
doi:0331376

@article{MR0331376,
    AUTHOR = "Vogt, Rainer M.",
    TITLE = "Homotopy limits and colimits",
    JOURNAL = "Math. Z.",
    FJOURNAL = "Mathematische Zeitschrift",
    VOLUME = "134",
    YEAR = "1973",
    PAGES = "11--52",
    ISSN = "0025-5874",
    MRCLASS = "55D15",
    MRNUMBER = "0331376",
    MRREVIEWER = "Brayton Gray",
    DOI = "10.1007/BF01219090"
}

      

This item is referenced in 2 tags:

  • in Subsection 2.4.3: The Homotopy Coherent Nerve
  • in Remark 2.4.3.6